# SDR UPS02838542

- Difficulty date: May 17, 2002
- Submitted: June 5, 2002
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 65,890 hours, 25,353 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 INSIDE DOOR 60-VERT STAB CENTER SPAR CANTED BULKHEAD SHEAR TIE IS CRACKED BETWEEN L9L & L10L.  FABRICATED AND INSTALLED REPAIR IAW DC8 SRM 53-2-0 & 51-1-20D.
